# SDR FDEA2019080971819

- Difficulty date: August 7, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 28,108 hours, 15,691 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Regulator Valve
- Part number: 32143306
- Part serial: GRTG1866
- Condition: Failed
- Location: Thrust Reverser
- Part time: 17,058 hours, 9,611 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON ROTATION, NR 2 REVERSER UNLOCK AMBER LIGHT  ILLUMINATED WITH ECAM AND THRUST REVERSER  PRESSURIZED ON ECAM.  COMPLIED WITH ECAM AND QRH  THRUST REVERSER UNLOCKED. ENG REVERSER UNLK PROCEDURE  LIGHT AND ECAM REMAINED UNTIL SHUTDOWN.  THRUST REVERSER IS DEACTIVATED IN FORWARD THRUST  POSITION.  FOLLOWING MOCC MTSI, AND FIM 78-31-30, R & R THE NR 2 ENGREVERSER PRESSURE REGULATOR VALVE PER MM 78-31-05-04.   CW NR 2 REVERSER TEST IAW MM 78-31-00-02. UNABLE TO DUPLICATE FAULTS. ALSO RAN ENG NR IAW JRH AT IDLE. ALL REVERSER SYSTEM IS WORKING FINE. ALL CHECKED OK.
